Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Pat on March 13, 1999, at 10:52:26

Someone on this board once suggested amitriptyline to me after reading about all my problems with all SSRI's, Serzone, Deseryl, etc. Coincidentally, my doctor suggested we take a break from SSRI's and use amitriptyline (since I had tolerated triavil well for five years or so and amitriptyline is one of its components). He prescribed 50 mg of amitriptyline at bedtime to start. I had been on that much amitriptyline with the triavil when I stopped five months ago. The first night I took the 50 mg, I was awakened out of a sound, ativan induced sleep to a very uncomfortable anxiety attack. I felt on edge all the next day, and reduced the dose to 25 mg last night. I slept well, but still feel anxiety today. Does anybody have any experience with this drug causing anxiety attacks?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:3666